# SDR ZP7A20160315001

- Difficulty date: March 15, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N111PV
- Make and model: Beech 200BEECH
- Aircraft serial: BB772
- Aircraft time: 7,936 hours, 6,332 cycles
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: 115811020653
- Part serial: AGB12946
- Condition: Collapsed
- Location: Nlg & Mlg
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT DEPARTED RNWY 1L, UPON GEAR RETRACTION, ATC POINTED OUT HELICOPTER TRAFFIC AT MY 11O’CLOCK POSITION, INSTRUCTED ME TO KEEP THAT TRAFFIC IN SIGHT & TURN TO HEADING 240.  GLANCED DOWN AT THE GEAR HANDLE & OBSERVED THE RED LIGHT IN THE HANDLE WAS ILLUMINATED.  WITH THE HANDLE IN THE UP POSITION, OBSERVED THE LT MLG WAS STILL EXTENDED.  ATC CALLED & CLEARED ME TO CLIMB TO 15,000FT.  TOUCHED DOWN, FELT A SHIMMY TYPE VIBRATION.  SOMETHING WASN’T RIGHT SO  PULLED BOTH FUEL CONDITION LEVERS TO FUEL CUTOFF.  PULLED BOTH PROP LEVERS TO FEATHER.  BY THEN, COULD FEEL THE REAR OF THE BELLY SCRAPING ON THE RNWY, KEPT THE NOSE UP AS LONG AS COULD.  FLEW THE NOSE WHEEL TO THE GND, ALL 3 GEARS HAD COLLAPSED.  THE ACFT IMMEDIATELY BEGAN TO VEER TO THE LEFT OF THE RNWY CENTERLINE, NO STEERING CONTROL VIA THE RUDDER, THE ACFT BEGAN TO EXIT THE RNWY INTO THE GRASS.  THE ACFT CAME TO A COMPLETE & ABRUPT STOP WITH EVERYTHING FWD OF THE WING ROOT IN THE GRASS.  THE MAIN CABIN DOOR AREA WAS STILL ON THE ASPHALT. WE COULD SMELL TIRE SMOKE, BUT THERE WAS NO INDICATION OF A FIRE.
